MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; SUCTION IRRIGATOR

INTUITIVE SURGICAL, INC EndoWrist; SUCTION IRRIGATOR
Model Number 480299-08
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a da vinci assisted surgical procedure that a suction irrigator was unable to irrigate and use suction.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: no fragments fell into the patient.There was no concern if any fragments fell into the patient because it failed before use.The customer confirmed that no damage or missing material occurred during the surgical procedure.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The suction irrigator instrument was analyzed and found to have missing pieces measured approximately 0.283"" x 0.173"" and were not returned with the instrument.Components adjacent to the distal tip do not show any damage.The broken distal tip caused the instrument not to irrigate as reported by the customer.The complaint was confirmed by failure analysis, which indicates that the device may have contributed to the customer reported issue.

Brand Name
EndoWrist
Common Device Name
SUCTION IRRIGATOR
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50218081
Report Number2955842-2026-35422
Device Sequence Number13341409
Product Code NAY
UDI-Device Identifier10886874114817
UDI-Public(01)10886874114817(10)K12251212
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480299-08
Device Catalogue Number480299
Device Lot NumberK12251212
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/18/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown